# SDR 95ZZZX1087

- Difficulty date: January 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Monmouth Aircraft Service Inc, repair station OF1R372K
- Aircraft: N365AH
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6379
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 365A51103800
- Condition: Cracked
- Location: Lt Eng Rear
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNT CRACKED FROM OUTSIDE DIAMETER OF WASHER AT MOUNTING STUD TO OUTBOARD EDGE OF MOUNT.  LIGHT RADIUS ON OUTSIDE DIAMETER OF WASHER MAY ELIMINATE CRACKING.  BELIEVE PART T.T. TO BE THE SAME AS AFTT 734.8.
